# SDR CHQA201100226

- Difficulty date: June 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 25,248 hours, 20,475 cycles
- Engine: Allsn AE3007A
- Engine time: 12,110 hours, 11,100 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500115
- Part serial: 20231E
- Condition: Undertorqued
- Location: Cockpit
- Part time: 7,089 hours, 5,688 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE TO MSY, THE CREW REPORTED A LOUD POP FOLLOWED BY AN EXTREMELY LOUD SQUEALING NOISE.  THE CREW WAS NOT COMFORTABLE WITH CONTINUING DUE TO THE NOISE LEVEL, SO THE FLIGHT DIVERTED TO KCMH WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE SCREWS ALONG THE BOTTOM OF THE CAPTAIN'S SIDE WINDSHIELD REQUIRED RE-TORQUE.  THE SCREWS WERE RE-TORQUE ON THE CAPTAIN'S AND FIRST OFFICER'S WINDSHIELDS WITH NO FURTHER DEFECTS NOTED.
